Permutation polynomials and factorization
Kalaycı, Tekgül and Stichtenoth, Henning and Topuzoğlu, Alev (2020) Permutation polynomials and factorization. Cryptography and Communications, 12 (5). pp. 913-934. ISSN 1936-2447 (Print) 1936-2455 (Online)
This is the latest version of this item.
Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s12095-020-00446-y
We discuss a special class of permutation polynomials over finite fields focusing on some recent work on their factorization. In particular we obtain permutation polynomials with various factorization patterns that are favoured for applications. We also address a wide range of problems of current interest concerning irreducible factors of the terms of sequences and iterations of such permutation polynomials.
Available Versions of this Item
Repository Staff Only: item control page